MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA HEAD LENS INT SYS; ARTHROSCOPE

SMITH & NEPHEW, INC. CAMERA HEAD LENS INT SYS; ARTHROSCOPE
Model Number 72204685
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the lens camera head picture disappeared.Or staff suspects was a software incompatibility between the lens integrated system and the camera head.It is unknown if there was an available back up device or a significant delay during the procedure.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3,h6:the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
CAMERA HEAD LENS INT SYS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10428989
Report Number1643264-2020-00896
Device Sequence Number3273703
Product Code HRX
UDI-Device Identifier00885556617908
UDI-Public00885556617908
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204685
Device Catalogue Number72203967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1